# SDR AWXA200200397

- Difficulty date: April 10, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 61,094 hours, 49,368 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65458088
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK A CRACK WAS FOUND ON FRAME AT BS 294.5, STR 2 R/H. MAINTENANCE TRIMMED OUT CRACK ON FRAME AT BS 294.5, STR 2 R/H, FABRICATED 2 EA. REPAIR ANGLES, A FILLER, AND 2 EA. TIE CLIPS AND INSTALLED REPAIR PARTS IAW AWA ER 15-5312-02120-SS7.
